# SDR 95ZZZX1858

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch
- Condition: Lack Of Lube
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: O, N

## Discrepancy

KBDL/KDAY - FLT 111 - ON CLIMB-OUT FROM KBDL, GEAR UPLATCH CHECK FAILED.  DOORS NOT LATCHED LIGHT REMAINED ON.  CYCLED GEAR SEVERAL TIMES AND THE LIGHT EXTINGUISHED.  MAINTENANCE CLEANED AND LUBED THE RT GEAR DOOR FLIGHT LOCK AND GEAR UPLATCH.  ALL GEAR INDICATIONS WERE NORMAL ON GEAR SWING IAW MM 32-8-2.  N797AL RETURNED TO SERVICE.
